# SDR SWAA2021121351783

- Difficulty date: December 9, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737
- Aircraft serial: 27867
- Aircraft time: 76,376 hours, 44,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SLIDE OUT OF POSITION ; FWD SERVICE DOOR SLIDE LOWER PORTION STICK OT. / [01] REPOSITION SLIDE TO LATCH VELCRO TO SLIDE CASE PER AMM 25-66-00; [02] ENTERED IN ERROR. WRONG AIRCRAFT.
